# SDR IPXA2015062590544

- Difficulty date: May 21, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 26,230 hours, 14,931 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143N87502
- Condition: Punctured
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD DOOR SILL WEB SKIN HAS A PUNCTURE/CRACK AT THE FWD EDGE OF LATCH PIN FITTING, NR 2 MAIN CARGO DOOR WEB, PN:143N8750-2 HAS BEEN REPAIRED IAW VT MAE EA 757-5331-27-A2177 AND EO B757-5310-57849-A.  THIS REPAIR HAS BEEN CLASSIFIED AS A MAJOR REPAIR AND IS TIME LIMITED TO 64,900 TOTAL AIR FRAME FLIGHT CYCLES PENDING THIRD STAGE APPROVAL.
